Universiti Teknologi Malaysia Institutional Repository

Some applications of metacyclic 2-groups of negative type

Saleh Omer, Sanaa Mohamed and Sarmin, Nor Haniza and Erfanian, Ahmad (2016) Some applications of metacyclic 2-groups of negative type. ScienceAsia, 42 (1). pp. 1-4. ISSN 1513-1874

Full text not available from this repository.

Official URL: http://dx.doi.org/10.2306/scienceasia1513-1874.201...

Abstract

The probability that two random elements commute in a finite group G is the quotient of the number of commuting elements and |G|2. Consider a set S consisting of all subsets of commuting elements of G of size two that are in the form (a,b) where a and b commute and lcm(|a|,|b|)=2. The probability that a group element fixes S is the number of orbits under the group action on S divided by |S|. In this paper, the probability that a group element fixes a set S under regular action is found for metacyclic 2-groups of negative type of nilpotency class two and of class at least three. The results obtained from the sizes of the orbits are then applied to the generalized conjugacy class graph.

Item Type:Article
Additional Information:RADIS System Ref No:PB/2017/10848
Uncontrolled Keywords:group action, conjugacy class graph
Subjects:Q Science
Divisions:Science
ID Code:66753
Deposited By: Fazli Masari
Deposited On:22 Nov 2017 08:45
Last Modified:22 Nov 2017 08:45

Repository Staff Only: item control page